Nov 29, 2006
what can be done when you lose all your muscles in the buttocks and throughout the entirelegs? I know that lipodystrophy plays a part here but I need to take charge of my legs.
| Response from Dr. Henry
Good question. I assume your hormone levels are OK (thyroid, testosterone free and total)? If not then hormone replacement and targeted exercise/protein supplements can help some (may want to discuss with personal trainer re: how to work on key muscle groups. In my experience no particular HIV regimen/drug causes much muscle problems though AZT can cause some muscle damage. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Erotic Massage Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Rash After Deep Kissing Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.